Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Delayed periods, taken Primolut. Will this make me have my period?

hello Dr. good day,im 2 days delayed already and i told my doctor that i maybe pregnant,but was thinking that im not,bcoz i sometimes got delayed for atleast 4 days maximum,now i told my doctor that im not yet ready to have a baby so she prescribed me primolut just want to know if this medicines well make me or have my menstrual period will come.please help,and thanks doctor.
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Primolut is a synthetic progesterone (hormone) given to prevent miscarriage. if you don't wish the pregnancy to continue, there are different medications to cause miscarriage.
Answered: Mon, 24 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor